# SDR ZZDA2010339

- Difficulty date: August 15, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EGRESS LIGHT REMAINS ON AFTER RESET.  REMOVED AND REPLACED OVERWING POWER SUPPLY IAW AMM 33-51.  OPS CHECK GOOD.
